Sh:794

Bib entry
@article{Sh:794,
 author = {Shelah, Saharon},
 title = {{Reflection implies the SCH}},
 journal = {Fund. Math.},
 fjournal = {Fundamenta Mathematicae},
 volume = {198},
 number = {2},
 year = {2008},
 pages = {95--111},
 issn = {0016-2736},
 doi = {10.4064/fm198-2-1},
 mrclass = {03E04 (03E05)},
 mrnumber = {2369124},
 mrreviewer = {Paul Bradley Larson},
 doi = {10.4064/fm198-2-1},
 note = {\href{https://arxiv.org/abs/math/0404323}{arXiv: math/0404323}},
 arxiv_number = {math/0404323}
}